It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....

ADD / ADHD Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 02-09-2012, 04:18 PM   #1
Join Date: Feb 2012
Location: No
Posts: 1
jford87 HB User

I have been taking Vyvanse off and on for over a year. I started taking it again about a month ago. I have tried other medications and none of them worked as well as Vyvanse has.
However, since I started taking it again it has been causing EXTREME dizziness. I thought it was because I don't eat very much when I take it, but even after I eat I have been experiencing this dizziness. Does anyone know how to counteract that side effect without changing medications?

Sponsors Lightbulb
Old 02-16-2012, 11:22 AM   #2
Junior Member
Join Date: Sep 2007
Location: Sacramento, CA
Posts: 43
MamaToThree HB User
Re: Vyvanse

I take 60 mg of Vyvanse in the am when I wake up and sometimes feel very dizzy, too. I'm not much of a breakfast eater. However, I have also been taking topamax which is a known appetite suppressant, so I feel somewhat turned off to food in the morning and afternoon. What I do is drink Whey chocolate protein shakes from Trader Joes. They are really good (I'm picky, too!) and they help to get the nutrients into my body that I need. Give it a try. Good luck!

Closed Thread

add, adhd, vyvanse

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off

Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 01:46 AM.

Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!